| Model Number |
SAM360P |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/14/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Heartsine has requested return of the device for investigation.Upon completion, the conclusions will be submitted in a follow-up report.
Event or Problem Description
The customer contacted heartsine to report that their device's battery was depleted beyond use.Failure to power on device may prevent or delay defibrillation therapy, which could result in adverse consequences.There was no patient involvement reported with this event.
Event or Problem Description
Additional Manufacturer Narrative
Heartsine has made multiple attempts to contact the customer regarding the status of their device, but no response has been received from the customer.The device was not returned to heartsine for investigation.No additional information will be forthcoming at this time.The cause of the reported issue could not be determined.If the device is returned to the manufacturer the investigation will be reopened.H3 other text : device not returned for evaluation.